Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pregnant, taking prenatal vitamins, bad taste in mouth. Taking Synthroid. What could be causing these?

Hi, I am 11 wks pregnant and am taking prenatal vitiamins and have had a very bad taste in my mouth and I m not sure if it s from the prenatals...I ve switched them three times. However, I found out today that my TSH was off (in a long time), so my doc will have to increase my Synthroid .....could this be what is causing the bad taste in my mouth?
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
This type of bad taste or metallic taste could well be a normal early pregnancy symptom.
You should continue taking the prenatal vitamins prescribed.
Thyroid hormone difficiency generally will not cause this type of symptoms.
You should continue with thyroid medication and need to check throid again after 6 weeks for any dose adjustment.
Hope this is helpful
Dr. Mrs. Sumeet Baheti
Answered: Fri, 8 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor